# SDR ASAA2019081963409

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 26,874 hours, 8,768 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16129
- Condition: Faulted
- Location: Left Ram Air Inl
- Part time: 26,872 hours, 8,767 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. REMOVED AND RPLACED RAM AIR INLET ACTUATOR PER B737-900 AMM 21-51-21. RAN BITE CHECK PER AMM 21-61-00. OPS CHECK IS GOOD. NO PACK LIGHT IN COCKPIT AT THIS TIME.
